Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Computing Normal Forms of Nonseparable Hamiltonians by Symbolic Manipulation

P. Raines
T. Uzer
Journal / Anthology

Computer Physics Communications
Year: 1992
Volume: 70
Page range: 569-578

Finding normal forms of nonintegrable Hamiltonians is a problem encountered in many branches of physics. In this article, a symbolic program is presented which uses a succession of canonical transformations to construct the Birkhoff-Gustavson normal form of a nonseparable Hamiltonian.

*Science > Physics > Mechanics